Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de abril de 2024
  

Homogeneous polynomial vector fields of degree 2 on the 2-dimensional sphere.

Título inglés Homogeneous polynomial vector fields of degree 2 on the 2-dimensional sphere.
Título español Campos vectoriales polinómicos homogéneos de grado 2 sobre la esfera de dos dimensiones.
Autor/es Llibre, Jaume ; Pessoa, Claudio
Organización Dep. Mat. Univ. Autòn. Barcelona, Bellaterra (Barcelona), España
Revista 0213-8743
Publicación 2006, 21 (2): 167-190, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let X be a homogeneous polynomial vector field of degree 2 on S2 having finitely many invariant circles. Then, we prove that each invariant circle is a great circle of S2, and at most there are two invariant circles. We characterize the global phase portrait of these vector fields. Moreover, we show that if X has at least an invariant circle then it does not have limit cycles.
Clasificación UNESCO 120212 ; 120219
Palabras clave español Sistemas dinámicos ; Campos vectoriales
Código MathReviews MR2292746
Código Z-Math Zbl pre05174076
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es